How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47230
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have Wegeners Granulomatosis and am on mycophenolate

Customer Question

I have Wegeners Granulomatosis and am on mycophenolate mofetil 500mgs daily I want to come off medication?
Submitted: 21 days ago.
Category: Medical
Expert:  Dr. David replied 21 days ago.

This is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 21 days ago.

Wegeners Granulomatosis is an autoimmune disease.

you can talk to your doctor about decreasing your dose of your mycophenolate if you are having side effects.

if you come off of all of your medications, you will developing symptoms from your Wegeners Granulomatosis

such as inflammation of blood vessels

where you having symptoms from Wegeners Granulomatosis before your treatments?